MAUDE Adverse Event Report: IMMUCOR, INC. NEO GALILEO

IMMUCOR, INC. NEO GALILEO
Model Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On april 30, 2021 immucor technical support used a remote electronic connection method to review results for the issue described.The roi position and flatfield were found acceptable; and there were no errors during processing.On april 30, 2021 an immucor field service engineer (fse) visited the site to inspect the instrument.The fse processed an unexpected reaction checklist and no hardware issues were found.The fse proactively replaced all sample probes to rule out any tube discoloration within the probes; and proactively replaced the wash manifold to rule out any possible malfunction.Next the fse ran all daily maintenance successfully and noted that qc processed successfully without error.The fse then ran patient samples type and screen processed with expected reactions.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2021 a customer reported an unexpected negative screen with capture-r ready-screen (i and ii) lot number x522 on galileo neo serial number (b)(4).

Brand Name
NEO GALILEO
Common Device Name
NEO GALILEO
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key11814943
Report Number1034569-2021-00015
Device Sequence Number14394542
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK200502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0064599
Device Catalogue Number0064599
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR